# SDR DALA2018092105696

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRAPS ON BOTH UPPER SECURITY PINS OF THE R4 DOOR SLIDE, CARD 2040-0057 (PTAS). EVACUATION SLIDE ASSY 4R WAS REMOVED PER 2040-0057-4R, AND WAS REPLACED FOR A SERVICEABLE PART PER AMDS 2040-0057-4R.
